Gaussian approximations for chemostat models in finite and infinite dimensions

Abstract : In a chemostat, bacteria live in a growth container of constant volume in which liquid is injected continuously. Recently, Campillo and Fritsch introduced a mass-structured individual-based model to represent this dynamics and proved its convergence to a more classic partial differential equation. In this work, we are interested in the convergence of the fluctuation process. We consider this process in some Sobolev spaces and use central limit theorems on Hilbert space to prove its convergence in law to an infinite-dimensional Gaussian process. As a consequence, we obtain a two-dimensional Gaussian approximation of the Crump-Young model for which the long time behavior is relatively misunderstood. For this approximation, we derive the invariant distribution and the convergence to it. We also present numerical simulations illustrating our results.
Document type :
Journal articles
Liste complète des métadonnées
Contributor : Coralie Fritsch <>
Submitted on : Monday, January 23, 2017 - 4:01:44 PM
Last modification on : Wednesday, March 27, 2019 - 4:08:31 PM
Document(s) archivé(s) le : Monday, April 24, 2017 - 2:43:25 PM


Files produced by the author(s)



Bertrand Cloez, Coralie Fritsch. Gaussian approximations for chemostat models in finite and infinite dimensions. Journal of Mathematical Biology, Springer Verlag (Germany), 2017, 75 (4), pp.805-843. ⟨10.1007/s00285-017-1097-6⟩. ⟨hal-01371591v2⟩



Record views


Files downloads